Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 11, NWS Fort Worth, TX

January 25, 2012Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Jan 25, 2012, 7:08 AM CST for Dallas County, Texas. It took effect at Jan 25, 2012, 7:41 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 7:08 AM CST (13:08 UTC)
In effect from
Jan 25, 2012, 7:41 AM CST
Expired
Jan 25, 2012, 6:42 PM CST
In force
11 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rowlette Creek near Sachse (SHCT2). The gauge peaked at 28.07 ft at Jan 25, 2012, 11:00 AM CST.

actionminormoderatemajor102001/2501/2601/27
Action stage
23 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08061540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WGUS44 KFWD 251308
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
708 AM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREA IN TEXAS...

  ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-260108-
/O.NEW.KFWD.FL.W.0011.120125T1341Z-120126T0705Z/
/SHCT2.1.ER.120125T1341Z.120125T1700Z.120125T1905Z.NO/
708 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR ROWLETTE CREEK NEAR SACHSE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0630 AM WEDNESDAY THE STAGE WAS 22.47 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY WEDNESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR 27 FEET BY LATE 
  WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.
* AT 27 FEET MODERATE FLOODING ALONG THE CREEK IS EXPECTED. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 26.7 FEET ON FEB 1 1975.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

HEADWATER FORECASTS
  SACHSE              24   22.5  WED 06 AM   15.5                  

$$
3 follow-up statements
747 
WGUS84 KFWD 251550
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CST WED JAN 25 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
  DALLAS COUNTY 
  WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY 
  ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-260350-
/O.CON.KFWD.FL.W.0008.000000T0000Z-120126T0643Z/
/DWRT2.2.ER.120125T0823Z.120125T1515Z.120125T1843Z.NR/
950 AM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0915 AM WEDNESDAY THE STAGE WAS 88.80 FEET. 
* FLOOD STAGE IS 84 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WAS CRESTING NEAR 89 FEET MID WEDNESDAY
  MORNING AND IS EXPECTED TO START TO SLOWLY RECEDE BY MIDDAY AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   88.8  WED 09 AM   81.4                  

$$

TXC439-260350-
/O.CON.KFWD.FL.W.0012.000000T0000Z-120126T0710Z/
/MNFT2.1.ER.120125T1511Z.120125T1700Z.120125T1910Z.NO/
950 AM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE WALNUT CREEK NEAR MANSFIELD.
* AT 0900 AM WEDNESDAY THE STAGE WAS 21.48 FEET. 
* FLOOD STAGE IS 22 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  WEDNESDAY MORNING AND CREST BETWEEN 22 AND 23 FEET EARLY WEDNESDAY
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MID WEDNESDAY 
  AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

HEADWATER FORECASTS
  MANSFIELD           22   21.5  WED 09 AM   11.1                  

$$

TXC113-260350-
/O.CON.KFWD.FL.W.0011.000000T0000Z-120126T0705Z/
/SHCT2.1.ER.120125T1359Z.120125T1700Z.120125T1905Z.NO/
950 AM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE ROWLETTE CREEK NEAR SACHSE.
* AT 0930 AM WEDNESDAY THE STAGE WAS 25.60 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 27 FEET 
  BY MIDDAY WEDNESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

HEADWATER FORECASTS
  SACHSE              24   25.6  WED 09 AM   15.5                  

$$
893 
WGUS44 KFWD 251643
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CST WED JAN 25 2012

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING AREA IN TEXAS...

  ROWLETTE CREEK NEAR SACHSE AFFECTING DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-260443-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-120126T1102Z/
/SHCT2.2.ER.120125T1359Z.120125T1800Z.120125T2302Z.NO/
1043 AM CST WED JAN 25 2012

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ROWLETTE CREEK NEAR SACHSE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 27.77 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET 
  BY MIDDAY WEDNESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY AFTERNOON.
* AT 29 FEET MAJOR FLOODING ALONG THE CREEK IS EXPECTED. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 28.8 FEET ON MAR 18 2008.
  
&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN
  SACHSE              24   27.8  WED 10 AM   21.5                  

$$
104 
WGUS84 KFWD 260042
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CST WED JAN 25 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  ROWLETT CREEK NEAR SACHSE AFFECTING DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC113-260112-
/O.CAN.KFWD.FL.W.0011.000000T0000Z-120126T1102Z/
/SHCT2.2.ER.120125T1359Z.120125T1730Z.120126T0012Z.NO/
642 PM CST WED JAN 25 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ROWLETT CREEK NEAR SACHSE.
* AT 0630 PM WEDNESDAY THE STAGE WAS 23.70 FEET. 
* FLOOD STAGE IS  24 FEET. 
* FELL BELOW FLOOD STAGE AT 6 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW ACTION STAGE THIS
  EVENING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

HEADWATER FORECASTS
  SACHSE              24   23.7  WED 06 PM                         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:52 AM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Jan 25, 5:52 AM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CST WED JAN 25 2012

.UPDATE...
REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO
THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO-
TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE
TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED
TORNADOES STILL REMAINING ALONG THE LINE.

30

&&

.AVIATION...
COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS
TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE
RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF
SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM
THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER
16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL
RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN
FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE
ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA.
IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES.
WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT
BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD
PREVAIL THROUGH THE PERIOD. TR.92

&&

.PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/
A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE
WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS
THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER
WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE
SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY
EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE
STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS
SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A
WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD
COUNTIES.

INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES
SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN
COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD
ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE
SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW
STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING
THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG
WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH
SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND
SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE
UNTIL 11 AM CST.

THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS
SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA
SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL
SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE
H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF
YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE
ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD
STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL
POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL
REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE
ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY.

BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST
THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL
SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE
NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING
TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE
NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE
THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE
DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS
THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE
BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST
COAST AND SUBSIDENCE IS LEFT IN ITS WAKE.

ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT
KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE
WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY
BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED
PORTION OF THE FORECAST.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  44  56  36  63 /  90  40  30  10   0
WACO, TX              59  43  58  37  64 /  90  40  30  20   0
PARIS, TX             52  47  59  38  60 / 100  60  50  10   0
DENTON, TX            49  43  54  33  63 /  80  40  30  10   0
MCKINNEY, TX          51  45  56  35  63 /  90  50  30  10   0
DALLAS, TX            52  45  56  38  63 /  90  40  30  10   0
TERRELL, TX           57  47  57  38  62 / 100  50  40  20   0
CORSICANA, TX         62  47  58  40  63 / 100  50  40  20   0
TEMPLE, TX            61  44  58  38  65 /  90  30  30  20   0
MINERAL WELLS, TX     50  40  56  32  65 /  60  40  30  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107-
116>123-130>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST WED JAN 25 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
241 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS
MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS
MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL
UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS
MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM
COMANCHE TO HILLSBORO TO CANTON.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:14 PM CSTSpecial Weather StatementFWDMills31 min
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt50 hr
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt, Rockwall56 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDCollin57 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDDenton48 hr
Jan 24, 8:21 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Grayson, Rockwall75 days
Jan 24, 8:49 PM CSTAreal Flood AdvisoryFWDComanche, Erath116 min
Jan 24, 9:30 PM CSTRiver Flood WarningFWDDallas18 hr
Jan 24, 9:36 PM CSTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more14 hr
Jan 24, 10:02 PM CSTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Jan 24, 10:03 PM CSTFlash Flood WarningFWDHood, Somervell3 hr
Jan 24, 10:07 PM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 24, 11:18 PM CSTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Jan 25, 12:40 AM CSTRiver Flood WarningFWDParker18 hr
Jan 25, 12:44 AM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 25, 12:55 AM CSTRiver Flood WarningFWDDallas72 hr
Jan 25, 12:56 AM CSTAreal Flood WarningFWDHood3 hr
Jan 25, 1:00 AM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 25, 3:25 AM CSTAreal Flood AdvisoryFWDComanche3 hr
Jan 25, 3:28 AM CSTAreal Flood AdvisoryFWDCoryell, Hamilton3 hr
Jan 25, 3:29 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Jan 25, 3:32 AM CSTAreal Flood AdvisoryFWDErath, Palo Pinto, Parker3 hr
Jan 25, 3:37 AM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 25, 3:57 AM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 25, 4:00 AM CSTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more3 hr
Jan 25, 4:19 AM CSTSevere Thunderstorm WarningFWDMilam41 min
Jan 25, 6:02 AM CSTAreal Flood AdvisoryFWDBosque, Collin, Dallas, Denton, Ellis, Hill and 7 more6 hr
Jan 25, 6:06 AM CSTTornado WarningFWDFalls, Robertson24 min
Jan 25, 7:32 AM CSTSpecial Weather StatementFWDLeon28 min
Jan 25, 7:43 AM CSTRiver Flood WarningFWDTarrant4 hr
Jan 25, 7:54 AM CSTFlash Flood WarningFWDCollin, Dallas, Tarrant3 hr
Jan 25, 8:04 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more6 hr
Jan 25, 8:17 AM CSTSpecial Weather StatementFWDAnderson58 min
Jan 25, 8:27 AM CSTSevere Thunderstorm WarningFWDAnderson33 min
Jan 25, 8:35 AM CSTAreal Flood AdvisoryFWDGrayson4 hr
Jan 25, 9:05 AM CSTSpecial Weather StatementFWDAnderson25 min
Jan 25, 9:06 AM CSTRiver Flood WarningFWDNavarro63 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDDallas11 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDEllis, Kaufman3 days
Jan 25, 9:06 AM CSTRiver Flood WarningFWDHenderson, Navarro7 days
Jan 25, 9:39 AM CSTRiver Flood WarningFWDComanche11 hr
Jan 25, 10:24 AM CSTRiver Flood WarningFWDCollin20 hr
Jan 25, 10:57 AM CSTAreal Flood WarningFWDCollin, Dallas3 hr
Jan 25, 1:27 PM CSTRiver Flood WarningFWDLimestone30 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.